EconPapers    
Economics at your fingertips  
 

On the integrability of the generalized Pochhammer–Chree (PC) equations

Abdelfattah EL Achab

Physica A: Statistical Mechanics and its Applications, 2020, vol. 545, issue C

Abstract: In this paper, the generalized Pochhammer–Chree (PC) equations which the propagation of longitudinal deformation waves in an elastic rod is considered. By using the Weierstrass elliptic function method, we find exact traveling wave solutions. As a result, some previously known solutions are recovered, and at the same time some new ones are also given. Moreover, three-dimension and two-dimension graphics of some solutions have been plotted.

Keywords: Wave solutions; Weierstrass elliptic function method; Generalized Pochhammer–Chree equations (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437119319910
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:545:y:2020:i:c:s0378437119319910

DOI: 10.1016/j.physa.2019.123576

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:545:y:2020:i:c:s0378437119319910